I am 27yrs old have been for past month now experiencing extreme headaches after a bowel movement or *******... I have Migraines as is take meds for those on a daily basis this is different. i already have to use an enema when i have a bowel movement but the straining in my ******* i still get the same pain as i do with a bowel movement. now the headaches went from lasting for 45min to a day to several days. i went to get a CT scan to day and head was fine they said it wwas just another migraine and gave me shot Please HELP???? I will take any commentsReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?